Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COLTENE WHALEDENT INC. HYGENIC; DENTAL DAM
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COLTENE WHALEDENT INC. HYGENIC; DENTAL DAM
Catalog Number
H11627
Medical Device Problem Code
Material Integrity Problem (2978)
Health Effect - Clinical Codes
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event
06/04/2018
Type of Reportable Event
Malfunction
Event or Problem Description
Dental dam tore in patients mouth after getting wet.
New Search
Submit an Adverse Event Report
Brand Name
HYGENIC
Common Device Name
DENTAL DAM
Manufacturer
(Section D)
COLTENE WHALEDENT INC.
235 ascot parkway
cuyahoga falls OH 44223
MDR Report Key
7808692
Report Number
2416455-2018-08237
Device Sequence Number
19444784
Product Code
EIE
UDI-Device Identifier
D661H116270
UDI-Public
D661H116270
Combination Product (Y/N)
N
Initial Reporter State
OH
Initial Reporter Country
US
PMA/510(K) Number
N/A
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative
Initial Reporter Occupation
Non-Healthcare Professional
Remedial Action
Replace
Type of Report
Initial,Followup
Report Date
(Section B)
09/21/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Catalogue Number
H11627
Device Lot Number
160J7
Was Device Available for Evaluation?
No
Initial Date Received by Manufacturer
06/04/2018
Supplement Date Received by Manufacturer
06/04/2018
Initial Report FDA Received Date
08/23/2018
Supplement Report FDA Received Date
09/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1